


default search action
"An alternative Kalman-Yakubovich-Popov lemma and some extensions."
Matthew R. Graham, Maurício C. de Oliveira, Raymond A. de Callafon (2009)
- Matthew R. Graham, Maurício C. de Oliveira
, Raymond A. de Callafon:
An alternative Kalman-Yakubovich-Popov lemma and some extensions. Autom. 45(6): 1489-1496 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.